Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volumes
Volume 11, Issue 1, 1-85
Articles: 1 - 8 XML export
Performance Analysis Of Manufacturing Systems Using Deterministic And Stochastic Petri Nets
Author(s): Hassan Haleh, Arman Bahari, Behnoosh Moody
Pages: 1-12
Improvement Of The Multiquadric Quasi-interpolation \(L_{w_2} \)
Author(s): Maryam Sarboland, Azim Aminataei
Pages: 13-21
Numerical Method For Solving Optimal Control Problem Of Stochastic Volterra Integral Equations Using Block Pulse Functions
Author(s): M. Saffarzadeh, A Delavarkhalafi, Z Nikoueinezhad
Pages: 22-36
Natural Map In Feblins Type Fuzzy Normed Linear Spaces
Author(s): A. Zohourmeskar
Pages: 37-41
Design An Optimal T-s Fuzzy Pi Controller For A Non-inverting Buck-boost Converter
Author(s): Omid Naghash Almasi, Vahid Fereshtehpoor, Abolfazl Zargari, Ehsan Banihashemi
Pages: 42-52
Fairness Aware Downlink Scheduling Algorithm For Lte Networks
Author(s): Mahnaz Sotoudeh Bahreyni, Vahid Sattari-naeini
Pages: 53-63
A Rough Set Based Approach To Classify Node Behavior In Mobile Ad Hoc Networks
Author(s): M. Jain, M.p.s. Bhatia
Pages: 64-78
A Hierarchical Pso Algorithm For Solving Linear Trilevel Programming Problems
Author(s): Habibe Sadeghi, Maryam Esmaeili
Pages: 79-85

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more